Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Unprotected sex. Started taking novelon. Is there still chances of pregnancy?

User rating for this question
Very Good
Answered by
Practicing since : 2005
Answered : 3163 Questions
We had unpretected sex on 17th day from the date of start of last period of my wife. The very next day she started Novelon (twice daily for 5 days, as advised by doctor). Is there still chances for her to get pregnant? We already have a child of 1.5 yr and do not want another child immediately.
Posted Tue, 22 May 2012 in Pregnancy
Answered by Dr. Rhea Chanda 4 hours later
Thanks for the query.
Day 17 could fall within the danger zone and pregnancy could be an option. Emergency contraception is less like to cause pregnancy.Its however,less effective than regular birth control. There are several types of pills that can used as emergency contraception.Of them,novelon is less commonly used.Im not sure in what dosage you were prescribed this drug. If you have completed the course of 5 days,you should get withdrawal bleeding in a few days. If not,wait and see if you miss a period and take a test.
You should also consider using a long term method of contraception.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor